Jump to content

AmberV

Member
  • Content Count

    120
  • Joined

  • Last visited

About AmberV

  • Rank
    Junior Member

Recent Profile Visitors

947 profile views
  1. Thank you for the support guys!!! Still not feeling great but I know I will feel okay again soon x
  2. Hey! I have the same type of problems as you. I have been on various anti-depressants for 2-3 years and always suffered the lack of motivation and tiredness. The main medication I have been on was Prozac, however, have had this supplemented at different times with Wellbutrin, Modafinil, Vyvanse (ADD med) to try and give me energy. Nothing really works!!!! I was on Pristiq for a short time and did note that I felt quite switched on and motivated, however it was making me really hungry and sweaty so I went off it. I thought Effexor worked on your dopamine levels, and I know that Wellbutrin does, so I am not sure that is your problem. However, I have no idea what it is, and don't know what mine is either. Let me know if you work it out!
  3. Yes, I have had it undiagnosed on and off most of my life since being 13. I am now 33. It saddens me also as I used to be a very smart and bright child. I was elevated a year at the start of high school as I was ahead of my peers. Then it's like the depression started eating away at my brain. I became extremely self-concious, developed an eating disorder, became anxious and depressed and had no motivation to study or find a good job. I feel like I lost a huge part of my life and opportunities because of this disease, and like I cant explain that to anyone who has not had chronic depression or mental illness.
  4. 1. Will these medicines cause problems during pregnancy? I do not know about those particular medications, however there are medications available (eg. prozac) which are shown not to cause problems during pregnancy 2. Will these medicines result into birth of abnormal child like with down syndrome or any other symptoms No they will not cause down syndrome. Usually the effects of anti-depressants on an unborn child is that the newborn is addicted to the medication and will cry more and maybe not sleep as well as it does not have the medication in its system anymore. 3. Can she be a normal mom? YES! 4. Is there a chance that she can be taken off her daily dose and live a normal life without medicines? I am afraid that her condition may get worse after marriage and post pregnancy. Yes. But she may also require medication for rest of her life. It depends 5. Can she pass her illness to children? Diseases such as depression are often hereditary
  5. Today: I started working on this application for a promotion at work; I did my washing; I went to the gym; I re-joined these forums; I made dinner
  6. Hi all So about 3 months ago following my p-docs advise I went off prozac as it was making me really tired. He told me to go and see him after a week off it, but as I was feeling so good at that time, and it is so expensive to see him, I did not go back. For about 4-6 weeks I felt on top of the world. I had so much energy, I felt happy, I felt better then I had in all my life. I thought I was cured. Fast forward to now. I feel more depressed then I ever have in my life. I am so tired I can barely move or talk or smile. I used to be a person that smiled alot. I have alot going for me in life, but I feel so depressed. I have had some form of mental illness since I was 13. I have made the decision to go back on medication. I can now see the huge disparity between the medicated me and unmedicated me. I am so paranoid off my medication, and not a nice person to be around. I cant wait to get back to where I was before. Anyway, I just felt like posting this to see if anyone can respond as I was feeling so lost. x
  7. Thanks for the reply Siegfried. I have been on it for about 6 weeks and definitely lost weight. I havent weighed myself in a few weeks but I had already lost 3kg, and today my dad commented I had lost weight, and he never notices things like that. To be honest, I started taking it because I have no energy and the prozac seems to **** it even more. Isn't wellbutrin meant to be some kind of stimulant too? I feel like sleeping all the time even when I take this, I don't know what is wrong with me!
  8. Hi all, after trialling many diff ADDs and generally feeling tired and fat on all of them, I talked my psychiatrist into prescribing Zyban for me! For some reason in Australia, Drs are extremely reluctant to prescribe it. My GP said it wasn't even on the market anymore as they pulled it due to seizure risk. Obviously he is uninformed as my psychiatrist has presribed it and I am taking it. I was on 150mg or first month and 20mg prozac, and now I have upped to 300mg full dose and lowered prozac to 10mg. So far it's really good :-) My psychiatrist was concerned about me drinking any alcohol on it due to the seizure risk, but I assured him I wouldn't, Also do people know if it has the weight loss effects the same as Wellbutrin? It seems like its the same drug. I have lost a couple of kg on it as it has reduced my appetite, but definitely expected to lose more as I gained 7kg whilst on different AD's over the last year. Maybe reducing the prozac will help that too
  9. I too am on this combination of 20mg prozac and 150mg wellbutrin *high five*. I was on Prozac for close to a year though, and it was causing me to be quite tired, plus I put on 5 kg from stopping exercising and binge eating all the time (I had a binge eating problem before the Prozac). Then I asked my psychiatrist to let me add on wellbutrin and he did. Only the first day today. I am hoping I can have some additional energy and maybe lose a few kg. I took it this morning and feel no different. I even just had a big nap in the afternoon. We will see how this combination goes
  10. Well I am a young single person, so I do go out sometimes with friends, and many of them enjoy drinking. Unfortunately I find that drinking is horrible for my anxiety and depression. Pre anti-depressants I would be so anxious and low the day after drinking. I was almost suicidal. Now that I take anti-depressants, my reaction the next day isn't so bad, however I find that it makes me really tired, flat and like crying for days after. I think I need to make the decision to stop drinking,. It is hard though when it's such a common thing to do with young people. Previously when I have had nights out and decided to abstain, I always get quizzed and people put me down because I am not drinking! Frustrating
  11. Women do love confidence, you are right. I believe that men also love confidence. The thing with confidence is that it is really easy to fake it. I am sorry to hear your confidence has taking a dive. Mine is also bad at the moment due to the fact I have gained a bit of weight and feel really unattractive. If you don't have confidence, you can fake it, and you can also work on ways to instill more confidence in yourself and self-esteem. Have you ever received feedback from these girls about why they stopped messaging? It may have nothing to do with you ,and might be their own issue. I know it does suck as I have had it happen to me too. But I have done it to guys too, and not necessarily because they have done anything wrong, just because I am unstable and don't like people I hardly know or who I have only dated a few times see me like that. I feel like I will be alone forever too. I actually alike being alone as it is so much easier. I was invited on a date tonight with a guy I went on with a couple of dates before but then I was in my head for ages thinking about whether I really saw a future with him, and how I felt fat. I am taking steps to overcome this fatness feeling, I have enrolled in this thing at the gym which I am motivated to go to and cant wait to start. Maybe you need to find that thing that will help you restore your confidence too?? What are your hobbies, interests? What attracts you about the opposite sex? Strive to have the qualities you are attracted too, and then you are more likely to attract someone of those qualities and be like that yourself :-)
×
×
  • Create New...